# SDR MASA2016011912688

- Difficulty date: January 20, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 15,787 hours, 15,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN 12 HAS 1 BULB OUT, RE-LAMPED.
